# SDR ASOA2013022803083

- Difficulty date: February 8, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N837AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7271
- Aircraft time: 32,992 hours, 30,125 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 409+128 VERTICAL POST BL0.0 LT SIDE HAS INDICATION NOTED APPROX 3" IN LENGTH, 50 PERCENT FSH AT AFT FLANGE RADIUS WL 69.0.  FAILED NDT INSPECTION.  REMOVED POST AT STA 409+128 BL 0 IAW SRM 51-42-06.  DRILLED UP NEW POST PN 601R32208-159, ASSY AND INSTALLED IAW SRM 51-40-11, 51-42-06 AND REO 601R-53-41-889.
